# SDR CA080917011

- Difficulty date: August 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 9,526 hours
- Engine: Cont IO520D
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 071111229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A NON-ROUTINE INSPECTION AN AME FOUND CRACKS IN BULKHEAD ASSY LOWER LT AND RT CORNERS AT REAR FLOAT FITTINGS.
